# SDR SWIA202265364

- Difficulty date: April 12, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N185SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000600
- Aircraft time: 15,988 hours, 9,398 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Condition: Smoke
- Stage of operation: UK
- How discovered: O
- Nature of condition: O, B
- Precautionary procedure: K

## Discrepancy

D; FORWARD GALLEY OVEN SMELLS ON HIGH. INOP ON LOW. / C; NEF-GAL-7 / CAT: "C" DUE 4/22 / FORWARD GALLEY OVEN NOT WORKING ON LOW. ON HIGH SMELLED OF ELECTRICAL BURN   (FLIGHT 3475 - FILED CLOSED)    APR 12, 2022  STATION: AUS--DEFERRED FORWARD GALLEY OVEN PER NEF-GAL-7. CREW OPENED FWD OVEN C/B TO DISABLE.
